# SDR SWIA2020033049560

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FLOOR SILL PANEL HAS MULTIPLE LOCATIONS OF CORROSION FROM FS409.00+128 TO FS559.00. (MARKED)  (C CHECK) RO 3/27/2020    BLENDED MULTIPLE AREAS OF CORROSION FROM R/H FLOOR SILL PANEL FROM FS. 409.00+128 TO FS. 559.00 IAW REO CRJ-200 SRM.
